# SDR FDEA202507241310

- Difficulty date: July 24, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 84,725 hours, 20,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AIR CON RAM AIR EXHAUST CUTOUT CORNER DOUBLER FOUND CRACKED AT BS 565.  REMOVED AND REPLACED WITH FABRICATED DOUBLER PER MD-11 SRM 51-31-01-G.   DOUBLER FABRICATED PER DOUGLAS DRAWING ACA3850 REVISION AA. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
